# SDR CALA2011032900223

- Difficulty date: January 16, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 42,142 hours, 13,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A72024
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: GROUND PNEUMATIC ACCESS DOOR CENTER OUTBOARD LATCH WORN INFRASTRUCTURE REPAIRED GROUND PNEUMATIC ACCESS DOOR AREA STRUCTURE PER EC/RA 5350-01993.
